# SDR 2006UALA00223

- Difficulty date: February 4, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 40,156 hours, 14,444 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FWD GIRT BAR FITTING SPRING LOADED LEVER HAS SPRING BROKEN.  LEVER WILL NOT STAY UP.  GIRT BAR SPRING FITTING CHANGED.  THIS IS THE SUBJECT OF AD 2005-23-05 WHICH IS COVERED BY UNITED COA 405130.  COA ASSIGNMENT TO BE MADE.
